Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fibrations that are cofibrations


Author: Juan M. Alonso
Journal: Proc. Amer. Math. Soc. 87 (1983), 749-753
MSC: Primary 55P60; Secondary 55P05, 55R05
MathSciNet review: 687656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give necessary and sufficient conditions for a homotopy cartesian square to be homotopy cocartesian. Specializing, we obtain a necessary and sufficient condition for a fibration to be a cofibration. We apply the above to localization of spaces and to acyclic maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P60, 55P05, 55R05

Retrieve articles in all journals with MSC: 55P60, 55P05, 55R05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687656-3
PII: S 0002-9939(1983)0687656-3
Article copyright: © Copyright 1983 American Mathematical Society